Approximation of fixed point for multi-valued nonexpansive mapping in Banach spaces

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre

Abstract


This paper we deals with the approximation of fixed point for multi-valued nonexpansive mappings through a new iterative process which is independent and faster than the iterative processes discussed by Khan and Yildirim [7], Panyank [14], Sastry and Babu [15], Shahzad and Zegeye [18], Song and Wang [19], and Song and Cho [20], in uniformly convex Banach spaces. Thus, our results extend and improve the results which appears on multi-valued and single valued mappings in the contemporary literature.

Full Text: PDF

How to Cite this Article:

Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre, Approximation of fixed point for multi-valued nonexpansive mapping in Banach spaces, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 131-143

Copyright © 2018 Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.